# SDR DXTA2016122906349

- Difficulty date: December 29, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 8,597 hours, 5,681 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABRUPT THUMP FOLLOWED BY RED GEAR UNLOCK LIGHT OCCURRED AT CRUISE AT FL410.  TROUBLESHOT TO NOSE LANDING GEAR UPLOCK SWITCH BARLY CONTACTING UPLOCK ROLLER. ADJUSTED NLG UPLOCK SWITCH AND OPS CHECK GOOD IAW MM 32-60-00.
